Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 452780, 16 pages
http://dx.doi.org/10.1155/2013/452780
Research Article

Uncertainty in Interval Type-2 Fuzzy Systems

School of Electrical and Electronics Engineering, Universiti Sains Malaysia, Engineering Campus, 14300 Nibong Tebal, Pulau Pinang, Malaysia

Received 8 June 2013; Accepted 1 August 2013

Academic Editor: Alexander P. Seyranian

Copyright © 2013 Sadegh Aminifar and Arjuna Marzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sadegh Aminifar and Arjuna Marzuki, “Uncertainty in Interval Type-2 Fuzzy Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 452780, 16 pages, 2013. https://doi.org/10.1155/2013/452780.